Alert archive / Georgia / Special Weather Statements in 2022
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at Jul 8, 2022, 11:31 PM EDT for 5 counties in Georgia. It was in force for 29 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 8, 2022, 11:31 PM EDT (03:31 UTC)
- Expired
- Jul 9, 2022, 12:00 AM EDT
- In force
- 29 min
- Issued by
- NWS Atlanta, GA
- Hail
- 0.00 in
- Wind
- 50
Counties Butts County, GA, Henry County, GA, Jasper County, GA, Newton County, GA, Spalding County, GA
The radar
The Atlanta radar (KFFC), 69 km from the middle of the area, began a volume at 03:33 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 3.5 hours before the alert went out and 63 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1096 J/kg
- Mixed-layer CIN
- -70 J/kg
- Mixed-layer LCL
- 985 m above ground
- 0-6 km bulk shear
- 24 kt
- 0-1 km storm-relative helicity
- 61 m²/s²
- 0-3 km storm-relative helicity
- 89 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
860
WWUS82 KFFC 090331
SPSFFC
Special Weather Statement
National Weather Service Peachtree City GA
1131 PM EDT Fri Jul 8 2022
GAZ046>049-054>060-068-070-071-090400-
Butts GA-Morgan GA-Putnam GA-Fayette GA-Walton GA-Rockdale GA-
Monroe GA-Jasper GA-Newton GA-Pike GA-Henry GA-Lamar GA-Clayton GA-
Spalding GA-
1131 PM EDT Fri Jul 8 2022
...Strong thunderstorms will impact portions of Spalding, east
central Fayette, northeastern Pike, northwestern Monroe, Butts,
Newton, southeastern Rockdale, southwestern Morgan, southwestern
Putnam, Henry, south central Walton, southeastern Clayton, Jasper and
northern Lamar Counties through MIDNIGHT EDT...
At 1131 PM EDT, a line of strong thunderstorms was along a line
extending from near Brick Store to near Jw Smith Reservoir, and
moving southeast at 20 mph.
HAZARD...40 to 50 mph wind, frequent cloud to ground lightning and
heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
Griffin, McDonough, Covington, Jackson, Monticello, Stockbridge,
Hampton, Lovejoy, Locust Grove, Social Circle, Oxford, Porterdale,
Rutledge, Newborn, Flovilla, Milner, Mansfield, Jenkinsburg, Shady
Dale and Orchard Hill.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
&&
LAT...LON 3322 8341 3319 8352 3307 8429 3345 8442
3361 8404 3369 8366
TIME...MOT...LOC 0331Z 323DEG 19KT 3358 8368 3344 8439
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Jul 8, 11:14 PM EDT, 17 minutes earlier.
Area forecast discussion, Jul 8, 11:14 PM EDT, 17 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 1114 PM EDT Fri Jul 8 2022 .UPDATE... Raised pops for the cluster of strong to severe storms riding along a robust outflow and possible impulse along the NW flow aloft. This is currently pushing across the Atlanta metro to Athens area and propagating southward, which could result in some additional triggering going into central GA for the early morning hours. Some storms along this line had a history of downed trees and powerlines from the damaging winds, though thinking this should continue to have some decreased intensity. Added patchy fog mention in the morning hours given all the low level moisture from the precip fallen. Previous discussion follows... 00z Aviation update below. Baker && .PREV DISCUSSION... /Issued 257 PM EDT Fri Jul 8 2022/ ..Afternoon Area Forecast Discussion... .SHORT TERM /Tonight through Saturday Night/... As close to a pattern change as we're likely to get is on tap as we enter the weekend. A mid-level ridge has presided over the pattern in the southeast for the better part of the last month, but its center has begun to (and will continue to) retrograde back across the Desert southwest. The eastern edge of the ridge has been the dominant flow branch over the past day or so, placing the southeast under deep but weak northwesterly flow. Any weak disturbance traversing our ridge setup will locally enhance convective development, and it is possible that we see some organization of storms into clusters, aided by both their own cold pools and any remnant outflow boundaries from the past several days of convective activity. Owing to the position of the Bermuda High along the Carolina coast, our steady plume of Gulf moisture has held PWATs steady in the 2-2.25" range. Analyzed SBCAPE was already approaching 3000 J/kg on the 12Z sounding this morning, and yesterday's 00Z sounding revealed upwards of 4000 J/kg MUCAPE after convective temperatures were reached. All this to say, conditions are (still) more than sufficient to support explosive initial upward pulses, and water-loaded downdrafts will increase the risk for damaging wind gusts as cores collapse. A Marginal Risk is in place across the entire CWA for the continued threat for localized damaging gusts. Moving into Saturday, the center of the 500 mb high is across the Four Corners region, leaving the southeast in an area of weak flow aloft. This paves the way for a shortwave trough rounding the edge of the ridge to push across southward across the OH River Valley with an attendant frontal boundary in tow. Before FROPA, patchy diurnally-driven convection is possible until the mid-afternoon. Certainly not the healthiest front, but before the moisture gradient atrophies completely, it should bring the most widespread rain chances we've seen in a few weeks for much of north and portions of north central Georgia Saturday evening. Currently, CAMS are depicting a weaker initial line, likely associated with the prefrontal trough, pushing through to central GA around 18Z Saturday, and proper frontal convection moving through closer to 00Z Sunday. The southeastward extent of the front before stalling out will determine how much of the state feels relief from the utterly oppressive dewpoints that have plagued us the past week. A Heat Advisory is in effect through 7 PM today for lingering heat index values above 105F. It's likely that locales south of I-20 experienced several hours of Heat Advisory criteria before convective initiation and an abundance of rain-cooled air associated with collapsing storms. Any clearing following storm dissipation will result in even more oppressive dewpoints despite potentially cooler temperatures. 96 && .LONG TERM /Sunday through Friday/... We start off the long term forecast with a weak frontal boundary pushing through the forecast area towards south GA Saturday night into Sunday. Scattered to numerous showers and thunderstorms will likely be ongoing overnight, especially in the vicinity of the front as it sags south. PoPs during the day on Sunday will largely be dependent on how far south this front travels. Most of the activity is expected to remain confined to southern GA where the front stalls. As previously mentioned, the front will push through much of the area, resulting in a slight wind shift, before stalling and waffling around across southern GA for a few days. Still the biggest forecast question for the long term is how much and to what extend slightly cooler, drier air filters in behind the front. Overall, not expecting a drastic change as it is summertime and moisture will still hang around given northeasterly winds bringing in some moisture from the Atlantic. Though in looking at 1000-500mb RH, there still remains some inconsistencies as far as timing in the arrival of lower moisture across north GA. Some guidance is a little bit more aggressive with bringing this through much of the region while other guidance is a little more conservative. Given weak synoptic flow and other smaller-scale influences, will not deviate too much from what was previously forecast. While high moisture content will still hang around despite the passing front, conditions wont be quite as unbearable early next week. High temperatures will be in the 80s with dewpoints in the upper 60s to low 70 on Monday. This will be the trend for a good part of the extended forecast, though a gradual uptick in moisture will be likely as we progress through the period. Diurnal convection will be possible each day primarily during the afternoon with chances tapering off at night. The stationary boundary draped across the south may aid in further development and higher convective chances next week. We may get another reinforcing boundary pushing through around mid-week aiding in further rain chances for the area. Though it's still too soon for specifics...stay tuned. 07 && .AVIATION... 00Z Update... Cluster of strong TSRA currently pushing across some of the northern sites and have tempo groups accordingly which could have VRB gusts and some reduced vsbys. Some sites could have some patchy fog and lower cigs near IFR/MVFR range later tonight into Saturday morning, though not confident on coverage. Otherwise could have lingering clouds near 4-6 kft and alto level tonight. Saturday should have chances for several rounds of showers and thunderstorms again with daytime heating and an approaching front. Have prob30 group from 18-00z for TSRA, vrb gusts, and reduced vsbys again, which could linger the chances later in the evening as well. Initial winds for northern sites could be NW to NE with outflow influence and possible gusts, otherwise with storm coverage possibly waning later, winds should be SW 4-5 kts overnight then most sites Saturday SW to west 8-10 kts during the day. //ATL Confidence...00Z Update... Medium on TSRA coverage tonight and timing Saturday afternoon/evening. Medium to low on lower cig chances tonight/Saturday morning. High on all else. Baker && .PRELIMINARY POINT TEMPS/POPS... Athens 74 93 72 85 / 60 80 70 70 Atlanta 75 91 73 85 / 60 80 70 60 Blairsville 69 84 67 80 / 70 90 70 60 Cartersville 74 91 70 86 / 60 90 70 50 Columbus 76 91 74 89 / 50 70 70 80 Gainesville 74 90 71 83 / 70 80 70 60 Macon 75 92 73 90 / 60 70 70 80 Rome 76 91 72 90 / 60 90 70 50 Peachtree City 73 91 70 86 / 60 80 70 70 Vidalia 73 90 75 88 / 50 60 60 90 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...96/Baker LONG TERM....07 AVIATION...Baker
Hazardous weather outlook, Jul 8, 10:29 PM EDT, 1 hour 2 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 1029 PM EDT Fri Jul 8 2022 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-100230- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 1029 PM EDT Fri Jul 8 2022 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...Tonight... Scattered to numerous showers and thunderstorms will be possible across portions of north and central Georgia tonight. Some storms could be strong to severe with the damaging wind gusts, frequent lightning, and heavy rain. .DAYS TWO THROUGH SEVEN...Saturday through Thursday... Heat Index values up to 105 will be possible again on Saturday before less extreme conditions settle in next week. Scattered thunderstorms will be possible each afternoon and evening. Some storms could become strong to severe with damaging winds, locally heavy rainfall, and frequent lightning. .SPOTTER INFORMATION STATEMENT... Spotter activation is not requested but spotters are encouraged to submit reports of severe weather through the web by going to weather.gov/atlanta.
In the hours before
Special weather statement, Jul 8, 10:44 PM EDT, 47 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1044 PM EDT Fri Jul 8 2022
GAZ027-036>039-047-049-050-090315-
Wilkes GA-Madison GA-Morgan GA-Walton GA-Oglethorpe GA-Clarke GA-
Greene GA-Oconee GA-
1044 PM EDT Fri Jul 8 2022
...Strong thunderstorms will impact portions of Oconee, central
Morgan, southeastern Clarke, northeastern Walton, northwestern
Greene, northwestern Wilkes, Oglethorpe and southeastern Madison
Counties through 1115 PM EDT...
At 1043 PM EDT, a line of strong thunderstorms was along a line
extending from Paoli to near Good Hope, and moving southeast at 25
mph.
HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
Madison, Watkinsville, Lexington, Athens, Comer, Winterville,
Crawford, Rutledge, North High Shoals, Colbert, Bostwick,
Arnoldsville, Good Hope, Carlton, Bishop, Maxeys, Whitehall,
Athens-Clarke County, Stephens and Smithonia.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
&&
LAT...LON 3353 8357 3383 8368 3410 8308 3407 8299
3405 8299 3403 8293 3402 8294 3401 8293
3401 8291 3400 8291 3400 8288 3398 8285
3399 8284 3397 8278 3397 8275 3394 8266
TIME...MOT...LOC 0243Z 311DEG 22KT 3406 8308 3383 8363
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPHSpecial weather statement, Jul 8, 10:59 PM EDT, 32 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1059 PM EDT Fri Jul 8 2022
GAZ046>049-057-090330-
Morgan GA-Walton GA-Rockdale GA-Newton GA-Henry GA-
1059 PM EDT Fri Jul 8 2022
...Strong thunderstorms will impact portions of southern Rockdale,
west central Morgan, northeastern Henry, southeastern Walton and
Newton Counties through 1130 PM EDT...
At 1058 PM EDT, a line of strong thunderstorms was along a line
extending from near Richardson Park to Ebenezer, and moving southeast
at 20 mph.
HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
McDonough, Conyers, Covington, Madison, Social Circle, Oxford,
Porterdale, Rutledge, Newborn, Mansfield, Jersey, Georgia
International Horse Park, Ebenezer, Ola, Magnet, Almon, Starrsville,
Hard Labor Creek State Park, Brick Store and Herndonville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
&&
LAT...LON 3363 8412 3362 8411 3363 8411 3376 8363
3358 8343 3352 8367 3353 8368 3351 8369
3339 8412 3362 8414
TIME...MOT...LOC 0258Z 334DEG 16KT 3359 8409 3372 8362
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPHSpecial weather statement, Jul 8, 11:01 PM EDT, 30 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1101 PM EDT Fri Jul 8 2022
GAZ002-003-090330-
Catoosa GA-Walker GA-
1101 PM EDT Fri Jul 8 2022
...A strong thunderstorm will impact portions of southwestern Catoosa
and central Walker Counties through 1130 PM EDT...
At 1100 PM EDT, a strong thunderstorm was near Cooper Heights, or 7
miles east of Trenton, moving southeast at 10 mph.
HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
Ringgold, Fort Oglethorpe, Chickamauga, Beaumont, Noble, Chattanooga
Valley, Wood Station, Blue Spring, Cooper Heights, Rock Spring and
Fairview.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
&&
LAT...LON 3489 8511 3479 8514 3470 8523 3484 8545
3494 8538
TIME...MOT...LOC 0300Z 298DEG 10KT 3486 8537
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPHLocal storm report, Jul 8, 11:02 PM EDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1102 PM EDT FRI JUL 08 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1030 PM TSTM WND DMG 1 WNW ATHENS 33.96N 83.39W
07/08/2022 CLARKE GA SOCIAL MEDIA
TREE REPORTED DOWN ON PRINCE AVE BETWEEN N MILLEDGE AVE
TO N CHASE ST.
&&
EVENT NUMBER FFC2200802
NMSpecial weather statement, Jul 8, 11:22 PM EDT, 9 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1122 PM EDT Fri Jul 8 2022
GAZ037>039-049>051-059>061-090400-
Taliaferro GA-Wilkes GA-Morgan GA-Putnam GA-Hancock GA-Oglethorpe GA-
Jasper GA-Greene GA-Oconee GA-
1122 PM EDT Fri Jul 8 2022
...Strong thunderstorms will impact portions of southeastern Oconee,
Morgan, Putnam, northwestern Hancock, Greene, Taliaferro, Wilkes,
Oglethorpe and northeastern Jasper Counties through MIDNIGHT EDT...
At 1121 PM EDT, a line of strong thunderstorms was along a line
extending from near Vesta to Wrayswood to near Rutledge, and moving
southeast at 25 mph.
HAZARD...40 to 50 mph wind, frequent cloud to ground lightning and
heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
Eatonton, Washington, Madison, Greensboro, Crawfordville, Lexington,
Union Point, Crawford, Rutledge, Tignall, Woodville, White Plains,
Siloam, Shady Dale, Maxeys, Rayle, Buckhead, Sharon, Reynolds at Lake
Oconee and Phoenix.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
&&
LAT...LON 3383 8260 3381 8259 3368 8261 3335 8304
3319 8353 3358 8368 3374 8334 3404 8296
3403 8293 3401 8294 3401 8291 3398 8286
3398 8285 3399 8284 3397 8278 3398 8275
3394 8263 3386 8261 3387 8258
TIME...MOT...LOC 0321Z 327DEG 22KT 3395 8299 3369 8330 3357 8358
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPHSpecial weather statement, Jul 8, 11:31 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1131 PM EDT Fri Jul 8 2022
GAZ046>049-054>060-068-070-071-090400-
Butts GA-Morgan GA-Putnam GA-Fayette GA-Walton GA-Rockdale GA-
Monroe GA-Jasper GA-Newton GA-Pike GA-Henry GA-Lamar GA-Clayton GA-
Spalding GA-
1131 PM EDT Fri Jul 8 2022
...Strong thunderstorms will impact portions of Spalding, east
central Fayette, northeastern Pike, northwestern Monroe, Butts,
Newton, southeastern Rockdale, southwestern Morgan, southwestern
Putnam, Henry, south central Walton, southeastern Clayton, Jasper and
northern Lamar Counties through MIDNIGHT EDT...
At 1131 PM EDT, a line of strong thunderstorms was along a line
extending from near Brick Store to near Jw Smith Reservoir, and
moving southeast at 20 mph.
HAZARD...40 to 50 mph wind, frequent cloud to ground lightning and
heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
Griffin, McDonough, Covington, Jackson, Monticello, Stockbridge,
Hampton, Lovejoy, Locust Grove, Social Circle, Oxford, Porterdale,
Rutledge, Newborn, Flovilla, Milner, Mansfield, Jenkinsburg, Shady
Dale and Orchard Hill.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
&&
LAT...LON 3322 8341 3319 8352 3307 8429 3345 8442
3361 8404 3369 8366
TIME...MOT...LOC 0331Z 323DEG 19KT 3358 8368 3344 8439
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPHThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 8, 8:01 PM EDT | Special Weather Statement | FFC | Gordon | 29 min |
| Jul 8, 8:09 PM EDT | Special Weather Statement | FFC | Whitfield | 21 min |
| Jul 8, 8:16 PM EDT | Special Weather Statement | FFC | Fannin, Union | 29 min |
| Jul 8, 8:29 PM EDT | Special Weather Statement | FFC | Gilmer, Gordon | 31 min |
| Jul 8, 8:41 PM EDT | Special Weather Statement | FFC | White | 34 min |
| Jul 8, 8:54 PM EDT | Special Weather Statement | FFC | Cherokee | 36 min |
| Jul 8, 9:03 PM EDT | Special Weather Statement | FFC | Cherokee, Gilmer, Pickens | 27 min |
| Jul 8, 9:05 PM EDT | Special Weather Statement | FFC | Dawson, Lumpkin | 25 min |
| Jul 8, 9:26 PM EDT | Severe Thunderstorm Warning | FFC | Cherokee, Cobb, Forsyth, Fulton | 34 min |
| Jul 8, 9:37 PM EDT | Special Weather Statement | FFC | Banks, Hall | 23 min |
| Jul 8, 9:54 PM EDT | Special Weather Statement | FFC | Cobb, Forsyth, Gwinnett | 36 min |
| Jul 8, 10:04 PM EDT | Severe Thunderstorm Warning | FFC | DeKalb, Gwinnett | 26 min |
| Jul 8, 10:09 PM EDT | Special Weather Statement | FFC | Clarke, Jackson, Madison, Oconee, Oglethorpe | 36 min |
| Jul 8, 10:25 PM EDT | Special Weather Statement | FFC | Catoosa | 35 min |
| Jul 8, 10:27 PM EDT | Special Weather Statement | FFC | Barrow, Rockdale, Walton | 33 min |
| Jul 8, 10:29 PM EDT | Special Weather Statement | FFC | Chattooga | 31 min |
| Jul 8, 10:44 PM EDT | Special Weather Statement | FFC | Clarke, Morgan, Oconee, Oglethorpe | 31 min |
| Jul 8, 10:59 PM EDT | Special Weather Statement | FFC | Morgan, Newton, Rockdale | 31 min |
| Jul 8, 11:01 PM EDT | Special Weather Statement | FFC | Walker | 29 min |
| Jul 8, 11:22 PM EDT | Special Weather Statement | FFC | Greene, Morgan, Oglethorpe, Putnam, Taliaferro, Wilkes | 38 min |
| Jul 8, 11:58 PM EDT | Special Weather Statement | FFC | Baldwin, Butts, Hancock, Jasper, Jones, Monroe and 1 more | 32 min |
| Jul 9, 12:02 AM EDT | Special Weather Statement | FFC | Wilkes | 43 min |
| Jul 9, 12:25 AM EDT | Special Weather Statement | FFC | Baldwin, Bibb, Hancock, Jones, Monroe, Twiggs and 2 more | 50 min |
| Jul 9, 6:33 AM EDT | Special Weather Statement | FFC | Dade | 27 min |
| Jul 9, 8:30 AM EDT | Special Weather Statement | FFC | Chattooga, Floyd | 30 min |
| Jul 9, 9:11 AM EDT | Special Weather Statement | FFC | Hall | 34 min |
| Jul 9, 9:41 AM EDT | Special Weather Statement | FFC | Carroll, Haralson | 34 min |
| Jul 9, 10:34 AM EDT | Special Weather Statement | FFC | Clayton, Coweta, Fayette | 26 min |
| Jul 9, 10:56 AM EDT | Special Weather Statement | FFC | Greene | 34 min |
| Jul 9, 11:02 AM EDT | Special Weather Statement | FFC | Rockdale | 28 min |
| Jul 9, 11:14 AM EDT | River Flood Warning | FFC | Forsyth | 10 hr |
| Jul 9, 11:23 AM EDT | Special Weather Statement | FFC | Jasper | 37 min |
| Jul 9, 11:29 AM EDT | Special Weather Statement | FFC | Harris | 31 min |
| Jul 9, 12:08 PM EDT | Special Weather Statement | FFC | Harris, Talbot | 37 min |
| Jul 9, 12:14 PM EDT | Flash Flood Warning | FFC | Butts, Henry, Jasper, Newton, Rockdale | 5 hr |
| Jul 9, 12:45 PM EDT | Flash Flood Warning | FFC | Harris, Meriwether, Troup | 6 hr |
| Jul 9, 1:09 PM EDT | Special Weather Statement | FFC | Houston, Macon, Schley, Stewart, Webster | 36 min |
| Jul 9, 2:09 PM EDT | Special Weather Statement | FFC | Bleckley, Dodge, Houston, Laurens, Pulaski | 36 min |
| Jul 9, 2:45 PM EDT | Special Weather Statement | FFC | Dodge, Emanuel, Laurens, Montgomery, Pulaski, Telfair and 4 more | 45 min |
| Jul 9, 3:30 PM EDT | Special Weather Statement | FFC | Montgomery, Telfair, Toombs, Wheeler | 30 min |
Nearby
Special Weather Statements in Georgia, 2022Every special weather statement in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.